# SDR CHQA200600013

- Difficulty date: January 19, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 3,646 hours, 2,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: CO2269
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,831 hours, 2,731 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY LIGHT OUT.  REMOVED AND REPLACED NR 2 EMERGENCY BATTERY POWER SUPPLY.
